Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 11, Number 2, 2005

price: €80.00

RESEARCH PAPERS

Lozko Milev and Nikola Naidenov
An extension of the Markov inequality for the Laguerre weight
109--118

Borislav Bojanov and Vesselin Gushev
A quadrature formula of Gaussian type on the sphere
119--130

V. A. Kofanov
Sharp inequalities of Bernstein and Kolmogorov type
131--145

Geno Nikolov
Inequalities of Duffin-Schaeffer type, II
147--168

Vladislav Babenko and Yuliya Babenko
Kolmogorov inequalities for multiply monotone functions defined on a half-line
169--186

H. A. Hakopian and M. F. Khalaf
On the poisedness of Bojanov-Xu interpolation, II
187--220

Smbat Gogyan
Greedy algorithm with regard to Haar subsystems
221--236


< Back